... just had?
Cymbalta - Sara thank you for your comments. I was on Effexor XR some time ago and that was when I?
- 25 Oct 2012 by Rena931945
- 26 Oct 2012
- cymbalta, effexor, effexor xr, depression, osteoarthritis, pain, fibromyalgia, chronic fatigue syndrome (cfs), chronic pain, anxiety and stress
Added 25 Oct 2012:
Sorry, don't know what happened to the rest of it. Anyway, here goes again.
I came out of the depression more than I ever had before. It was really good and then Medicaid decided they wouldn't cover it any more and put me on regular Effexor but I could not keep that down no matter what I tried. I really didn't understand that Effexor target an additional chemical in the brain but since I have been put on Cymbalta I am coming out of it again. And it has also helped my pain. It is hard to express the difference in the way I can process things better. It is like typing, I used to be a fairly good typist but for years haven't been able to do it very well, it was really a hard thing for my mind and my fingers to work together and now it seems it just flows so differently. Hard to explain. Anyway, I have only been on the Cymbalta 60 mg for a few days and the difference is amazing for me., It is like having someone turn the lights on in my dark world. My question is, ......Has anyone experienced such a profound change so quickly and since it is suppose to take 3-4 or more weeks for the full effect, can I hope to get even better??. I am 67 but still hope for some good years. Could this be the new beginning for me.?
Don't know if it was one of my comments. Cymbalta is very similar to Effexor, but a little bit different. I'm so glad that you are experiencing great effects so quickly. One time I reacted to Effexor within a few days and a good friend of mine said that she could tell a difference right away. However, if you're feeling so much better, I don't know if the benefits will get any better. You'll just have to wait and see. And yes, if you get depressed again, be sure to give the medication some time. That's probably the comment of mine that you were referring to in the past. I really hope that Cymbalta will be the answer. If not, you can try an anti-depressant in another class. Respond back if you need more help. These medications can completely change your life. Wish you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 4 answers
Posted 10 Mar 2011 • 4 answers
Posted 10 Dec 2011 • 13 answers
Posted 11 Aug 2012 • 10 answers
Posted 12 Jun 2013 • 15 answers